Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Can BP drugs promote tumor growth ?

Can blood pressure drugs promote tumor growth. Both my mother-in-law and my uncle have developed tumors. If you say, no, I'd like to know how you can be certain.
Asked On : Fri, 10 Sep 2010
Answers:  3 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello.Welcome.First you have to tell what types of tumors are they and since when. Second is that anti hypertensives don't cause tumors as these medicines are researched in labs for many years and they are brought in the market for the general public consumption only after full assurance that they don't cause any malignancy or tumor growth.Good luck.
Answered: Sun, 2 Oct 2011
I find this answer helpful
Cardiologist Dr. Naresh Ruparelia's  Response
Hi well come to HCM.
What do you mean by tumour,many people for some simple swelling of the some tissue recogise as tumour.Anti hypertensive medicines are not causing any tumpur.
We cAN BE CESo if any undetected side effect we do ot know. Thanks
Answered: Sun, 2 Oct 2011
I find this answer helpful
  Anonymous's Response
Answered: Fri, 10 Sep 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor